DoloFix NIGHT

Helps restful sleep

Paracetamol 500 mg + Diphenhydramine HCl 25 mg

DoloFix Night® is used for quick and effective relief of fever, cold and flu-related pain, headache, toothache, back pain, muscle pain, as well as rheumatic and menstrual pain.

Diphenhydramine can cause drowsiness, so this product should only be taken before bedtime

Dosage

Adults (including the elderly) and children aged 12 years and over: 
Take 2 tablets about 20 minutes before bedtime.
Do not take more than 2 tablets in one night. 
Do not take for more than 10 consecutive nights without consulting your doctor.
When using DoloFix Night® before bedtime, you can use other tablets containing paracetamol during the day but do not use more than 4,000 mg of paracetamol (including this product) in any 24 hours with at least 4 hours between doses.

It is not recommended for children under 12 years of age, except when advised by a doctor

Packaging: 10 tablets